MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO PCD: LONG 90 EXTENTION TUBE; MIXER, CEMENT, FOR CLINICAL USE

STRYKER INSTRUMENTS-PUERTO RICO PCD: LONG 90 EXTENTION TUBE; MIXER, CEMENT, FOR CLINICAL USE
Catalog Number 0506486000
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/20/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that the sterility of the device packaging is being compromised by a loose item inside of the box.There was no associated procedure and therefore, no patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.

Brand Name
PCD: LONG 90 EXTENTION TUBE
Common Device Name
MIXER, CEMENT, FOR CLINICAL USE
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo MI 00615
MDR Report Key8178692
Report Number0001811755-2018-02837
Device Sequence Number16650230
Product Code JDZ
UDI-Device Identifier34546540518096
UDI-Public34546540518096
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number0506486000
Device Lot Number18167012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2019
Initial Date Received by Manufacturer 11/20/2018
Supplement Date Received by Manufacturer01/16/2019
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date02/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1